MAUDE Adverse Event Report: TELEFLEX MEDICAL DEK BL MF 0 TC-43 2N 48" BSC; DEKLENE MAXX POLYPROPELENE NON

TELEFLEX MEDICAL DEK BL MF 0 TC-43 2N 48" BSC; DEKLENE MAXX POLYPROPELENE NON
Catalog Number 833-234
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/15/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported "the capioslim device was sutured and fired.After that, the thread breaks during fixation.The thread was replaced with a new one, but the same reproducibility occurs.An investigation was requested to determine the cause of the problem.The procedure was completed without any problems using another lot.The two broken threads were collected, and an analysis was requested".
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate, the complaint could not be confirmed, and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
DEK BL MF 0 TC-43 2N 48" BSC
Common Device Name
DEKLENE MAXX POLYPROPELENE NON
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
parque industrial finsa
nuevo laredo 88275
MX   88275
Manufacturer Contact
mariah mackinnon
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key19975452
Report Number3004365956-2024-00056
Device Sequence Number15599829
Product Code GAW
UDI-Device Identifier14026704735317
UDI-Public(01)14026704735317(11)220607(17)270608(10)74F2200931(21)
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K193530
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number833-234
Device Lot Number74F2200931
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2024
Supplement Date Received by Manufacturer07/30/2024
Initial Report FDA Received Date08/13/2024
Supplement Report FDA Received Date08/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.; N/A.
Patient SexUnknown